MathSciNet Relay Station
MathSciNet bibliographic data
MR291208 16A64 (13C99)
Martinet, Jacques Modules sur l'algèbre du groupe quaternionien. (French) Ann. Sci. École Norm. Sup. (4) 4 (1971), 399–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement